It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


[QUOTE=Granny Fran;2761595]

Hubble, thanks for the info on what to watch for. Is the pain constant or does it come and go or get more frequent gradually?[/QUOTE]

Fran,

I can only speak of my own personal experience.

I was put on Tricor (145mg) in addition to Lipitor (10mg), which I had been on for years, and within about a month I started getting muscle aches in both arms. At first I thought I was just sleeping in a funny position, but the pain persisted and slowly got progressively worse.

I didn't know much about statin side-effects at the time, so I didn't realize what was happening. After about a month, my pain was much worse, and I had profound weakness and exercise intolerance also. I could barely lift my laptop PC due to the pain in my arms.

When I researched on the internet and found the warnings about combining statins and fibrates, I stopped taking both meds immediately. I was off them for over a year before I noticed any significant improvement.

I'm fully recovered now.

I would recommend (strongly) that you continue the CoQ10 (at least 100mg/day) while on these meds. It is extra insurance against muscle problems.

HubbleRules
:cool:





All times are GMT -7. The time now is 12:13 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!